Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 98, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 6, 2011, 5:19 PM CDT for Acadia Parish, Lafayette Parish, Saint Landry Parish, Louisiana. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2011, 5:19 PM CDT (22:19 UTC)
- Expired
- Jun 6, 2011, 5:46 PM CDT
- In force
- 27 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Acadia Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA
The radar
The Lake Charles radar (KLCH), 116 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 5:20 PM CDT | HAIL 1.75 | Ne Lafayette, LA | GOLFBALL SIZE HAIL REPORTED ON NORTHEAST SIDE OF LAFAYETTE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.3 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3767 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
317
WUUS54 KLCH 062219
SVRLCH
LAC001-055-097-062300-
/O.NEW.KLCH.SV.W.0098.110606T2219Z-110606T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
519 PM CDT MON JUN 6 2011
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTH CENTRAL ST. LANDRY PARISH IN CENTRAL LOUISIANA...
NORTHERN LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...
THIS INCLUDES...SCOTT...LAFAYETTE...CARENCRO...
EAST CENTRAL ACADIA PARISH IN SOUTHWEST LOUISIANA...
* UNTIL 600 PM CDT
* AT 518 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH...OVER CARENCRO...MOVING WEST AT
5 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LAFAYETTE BY 525 PM CDT...
CANKTON BY 550 PM CDT...
SCOTT...MIRE AND DUSON BY 600 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 3016 9221 3036 9220 3040 9198 3038 9198
3036 9195 3029 9193 3027 9196 3026 9196
3024 9194 3023 9195
TIME...MOT...LOC 2218Z 075DEG 5KT 3029 9204
$$
K. KUYPER1 follow-up statement
075
WWUS54 KLCH 062246
SVSLCH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
546 PM CDT MON JUN 6 2011
LAC001-055-097-062256-
/O.CAN.KLCH.SV.W.0098.000000T0000Z-110606T2300Z/
ST. LANDRY LA-LAFAYETTE LA-ACADIA LA-
546 PM CDT MON JUN 6 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ACADIA...NORTHERN
LAFAYETTE AND EXTREME SOUTH CENTRAL ST. LANDRY PARISHES IS
CANCELLED...
LAT...LON 3016 9221 3036 9220 3040 9198 3038 9198
3036 9195 3029 9193 3027 9196 3026 9196
3024 9194 3023 9195
TIME...MOT...LOC 2246Z 075DEG 5KT 3028 9208
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:47 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 6, 3:47 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 347 PM CDT MON JUN 6 2011 .DISCUSSION... FORECAST AREA IS SANDWICHED BETWEEN MID/UPPER LEVEL RIDGE TO THE NORTH AND TUTT LOW OVER THE GULF. IN BETWEEN A VERY MOIST AND UNSTABLE AIR MASS IS IN PLACE WITH PWAT NEAR 2 INCHES AND LAPS CAPES OVER 3K J/KG. TEMPERATURES IN THE UPPER 90S TO AROUND 100 THIS AFTERNOON...WELL ABOVE TRIGGER TEMPERATURES...AND SHOWERS AND THUNDERSTORMS ARE NOW PEPPERING THE FORECAST AREA. WITH THE HIGH INSTABILITY...WELL MIXED ATMOSPHERE...AND WEAK SHEAR...POTENTIAL FOR STRONG/SEVERE HAIL AND DOWN BURST WINDS. THIS ACTIVITY LOOKS TO BE MAINLY DIURNALLY DRIVEN TODAY...AND SHOULD CONTINUE UNTIL SHORTLY AFTER SUNSET. THEREFORE...WILL KEEP 30 POP GOING INTO THE EVENING. ON TUESDAY...MOIST AND UNSTABLE AIR MASS WILL CONTINUE ACROSS THE FORECAST AREA. ALSO...A SHORT WAVE IS NOTED TO COME AROUND THE RIDGE LATE ON TUESDAY. THESE FEATURES SHOULD HELP KICK-OFF MORE CONVECTION DURING THE AFTERNOON INTO EVENING HOURS. SO WILL HAVE ANOTHER 30 POP FOR TUESDAY INTO TUESDAY EVENING. AIR MASS WILL BEGIN TO DRY OUT BY LATER IN THE WEEK...AND THUS POPS WILL BE TRIMMED BACK TO ISOLATED AT BEST FOR WEDNESDAY AND ONWARD. RUA && .MARINE... LIGHT VARIABLE WINDS WILL BECOME LIGHT ONSHORE DURING THE WEEK AS HIGH PRESSURE BEGINS TO BUILD ACROSS THE NORTHERN GULF. RUA && .FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE FOR THE REMAINDER OF THE AFTERNOON INTO EVENING...AND THEN AGAIN ON TUESDAY AFTERNOON INTO EVENING...AS A VERY MOIST AND UNSTABLE AIR MASS WILL BE IN PLACE. THESE STORMS WILL PRODUCE FREQUENT LIGHTNING ALONG WITH GUSTY AND ERRATIC WINDS. LOCALIZED LOCATIONS WILL RECEIVE SOME BRIEF HEAVY RAIN TO BRIEFLY WET GROUND FUELS...HOWEVER WIDESPREAD SIGNIFICANT RAINFALL IS NOT EXPECTED TO BREAK THE DROUGHT. AWAY FROM THE STORMS...ELEVATED FIRE DANGER WILL REMAIN WITH HOT TEMPERATURES...DRY GROUND FUELS...AND ERRATIC WINDS FROM THUNDERSTORM OUTFLOW BOUNDARIES. RUA && .PRELIMINARY POINT TEMPS/POPS... KLCH 75 95 74 92 73 / 30 30 30 20 10 KBPT 75 94 74 92 74 / 30 30 30 20 10 KAEX 71 98 71 95 72 / 30 30 30 20 10 KLFT 74 96 73 93 73 / 30 30 30 20 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 6, 4:45 AM CDT, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 445 AM CDT MON JUN 6 2011 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-070945- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 445 AM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EVENING. STRONGER STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WINDS AND SMALL HAIL. NEAR RECORD HIGH TEMPERATURES IN THE UPPER 90S TO NEAR 100 ARE EXPECTED AGAIN TODAY. COMBINED WITH THE HUMIDITY...APPARENT TEMPERATURES WILL RANGE FROM 100 TO 105 DEGREES DURING PEAK HEATING. INDIVIDUALS ARE URGED TO USE EXTRA CAUTION WHEN OUTDOORS AND DRINK PLENTY OF FLUIDS. ELEVATED FIRE DANGER WILL CONTINUE DUE TO VERY DRY GROUND FUELS AND LOW DAYTIME RELATIVE HUMIDITY VALUES. BURN BANS ARE IN EFFECT FOR THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN ON TUESDAY AFTERNOON AND CONTINUE INTO TUESDAY EVENING. STRONGER STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WINDS AND SMALL HAIL. MORE ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM WEDNESDAY INTO THE WEEKEND. ELEVATED FIRE DANGER WILL CONTINUE DUE TO VERY DRY GROUND FUELS AND LOW DAYTIME RELATIVE HUMIDITY VALUES. BURN BANS ARE IN EFFECT FOR THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ430-432-435-450-452-455-470-472-475-070945- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 445 AM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING INTO TONIGHT. STRONGER STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE FROM TUESDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 05
In the hours before
Local storm report, Jun 6, 4:54 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
454 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL ST. MARTINVILLE 30.12N 91.83W
06/06/2011 E1.75 INCH ST. MARTIN LA PUBLIC
&&
JRUALocal storm report, Jun 6, 5:02 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
502 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL BROUSSARD 30.15N 91.97W
06/06/2011 E0.88 INCH LAFAYETTE LA PUBLIC
&&
JRUALocal storm report, Jun 6, 5:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
510 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL LAFAYETTE 30.22N 92.03W
06/06/2011 E0.75 INCH LAFAYETTE LA PUBLIC
REPORTED OFF OF MOSS STREET.
&&
JRUALocal storm report, Jun 6, 5:13 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
513 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL NEDERLAND 29.97N 94.00W
06/06/2011 E0.75 INCH JEFFERSON TX PUBLIC
&&
JRUALocal storm report, Jun 6, 5:14 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
514 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG EVADALE 30.36N 94.07W
06/06/2011 JASPER TX BROADCAST MEDIA
SHED DAMAGED AT CENTRAL BAPTIST CHURCH.
0230 PM HAIL EVADALE 30.36N 94.07W
06/06/2011 E0.50 INCH JASPER TX BROADCAST MEDIA
0230 PM TSTM WND DMG KLONDIKE 30.03N 92.63W
06/06/2011 CAMERON LA LAW ENFORCEMENT
TELEPHONE POLE KNOCKED DOWN IN THE KLONDIKE AREA NEAR HWY
13. ALSO PEA SIZED HAIL REPORTED IN THE AREA AS WELL.
0249 PM HAIL LUMBERTON 30.26N 94.20W
06/06/2011 E0.25 INCH HARDIN TX AMATEUR RADIO
HAIL REPORTED BETWEEN KOUNTZE AND LUMBERTON. 1/4 TO 3/8
INCH SIZE.
0302 PM HAIL 4 N LUMBERTON 30.32N 94.20W
06/06/2011 E0.50 INCH HARDIN TX AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTING 3/8 TO 1/2 INCH HAIL 4
MILES NORTH OF LUMBERTON NEAR THE INTERSECTIONS OF HWY 69
AND HWY 96.
0310 PM TSTM WND GST KAPLAN 30.00N 92.28W
06/06/2011 E60.00 MPH VERMILION LA PUBLIC
0314 PM HAIL KAPLAN 30.00N 92.28W
06/06/2011 E1.25 INCH VERMILION LA PUBLIC
0314 PM HAIL KAPLAN 30.00N 92.28W
06/06/2011 E0.88 INCH VERMILION LA PUBLIC
0317 PM HAIL 4 S LAKE CHARLES 30.15N 93.20W
06/06/2011 E0.88 INCH CALCASIEU LA PUBLIC
0324 PM HAIL VINTON 30.20N 93.58W
06/06/2011 E0.75 INCH CALCASIEU LA LAW ENFORCEMENT
0325 PM HAIL KIRBYVILLE 30.66N 93.90W
06/06/2011 E0.50 INCH JASPER TX LAW ENFORCEMENT
0325 PM HAIL EVADALE 30.36N 94.07W
06/06/2011 E1.75 INCH JASPER TX LAW ENFORCEMENT
0330 PM HAIL VINTON 30.20N 93.58W
06/06/2011 E0.88 INCH CALCASIEU LA PUBLIC
0334 PM HAIL 5 NNW VIDOR 30.19N 94.03W
06/06/2011 E1.00 INCH ORANGE TX LAW ENFORCEMENT
0338 PM HAIL CARLYSS 30.18N 93.37W
06/06/2011 E0.50 INCH CALCASIEU LA LAW ENFORCEMENT
0347 PM HAIL 3 W KINDER 30.49N 92.90W
06/06/2011 E0.25 INCH ALLEN LA PUBLIC
0347 PM HAIL PINE FOREST 30.18N 94.03W
06/06/2011 E1.00 INCH ORANGE TX PUBLIC
0349 PM HAIL 3 N SOUR LAKE 30.18N 94.40W
06/06/2011 E1.00 INCH HARDIN TX PUBLIC
QUARTER SIZE HAIL LASTED FOR 30 MINUTES
0349 PM TSTM WND GST 3 N SOUR LAKE 30.18N 94.40W
06/06/2011 E60.00 MPH HARDIN TX PUBLIC
0356 PM HAIL VIDOR 30.13N 94.00W
06/06/2011 E1.00 INCH ORANGE TX PUBLIC
0357 PM TSTM WND GST VIDOR 30.13N 94.00W
06/06/2011 E60.00 MPH ORANGE TX PUBLIC
0358 PM HAIL 3 W SOUR LAKE 30.14N 94.45W
06/06/2011 E1.00 INCH HARDIN TX PUBLIC
0358 PM TSTM WND DMG 4 W VINTON 30.20N 93.65W
06/06/2011 CALCASIEU LA FIRE DEPT/RESCUE
TREE FELL ONTO A TRAILER
0358 PM HAIL 4 W VINTON 30.20N 93.64W
06/06/2011 E1.00 INCH CALCASIEU LA FIRE DEPT/RESCUE
0400 PM TSTM WND GST BEAUMONT 30.09N 94.14W
06/06/2011 M61.00 MPH JEFFERSON TX BROADCAST MEDIA
MEASURED AT LAMAR UNIVERSITY
0402 PM HAIL FRANKLIN 29.80N 91.51W
06/06/2011 E0.75 INCH ST. MARY LA BROADCAST MEDIA
REPORTED ON HIGHWAY 87.
0402 PM HAIL CHARENTON 29.87N 91.54W
06/06/2011 E1.00 INCH ST. MARY LA PUBLIC
0402 PM HAIL BEAUMONT 30.09N 94.14W
06/06/2011 E1.00 INCH JEFFERSON TX PUBLIC
REPORTED ON THE SOUTHWEST SIDE OF BEAUMONT.
0404 PM TSTM WND DMG VIDOR 30.13N 94.00W
06/06/2011 ORANGE TX BROADCAST MEDIA
TREES AND POWER POLES DOWN OFF FM 1131.
0405 PM HAIL BEAUMONT 30.09N 94.14W
06/06/2011 E0.50 INCH JEFFERSON TX NWS EMPLOYEE
MARBLE SIZE HAIL WHERE HIGHWAY 69 AND INTERSTATE 10 COME
TOGETHER.
0405 PM HAIL VINTON 30.20N 93.58W
06/06/2011 E0.50 INCH CALCASIEU LA EMERGENCY MNGR
0410 PM HAIL CHARENTON 29.87N 91.54W
06/06/2011 E1.00 INCH ST. MARY LA PUBLIC
0410 PM HAIL CHARENTON 29.87N 91.54W
06/06/2011 E1.00 INCH ST. MARY LA PUBLIC
0412 PM HAIL VIDOR 30.13N 94.00W
06/06/2011 E1.00 INCH ORANGE TX BROADCAST MEDIA
0420 PM TSTM WND DMG GRAND LAKE 30.03N 93.27W
06/06/2011 CAMERON LA LAW ENFORCEMENT
TREES DOWN ACROSS HEBERTS ROAD.
0420 PM HAIL 2 NE GRAND LAKE 30.05N 93.25W
06/06/2011 E1.00 INCH CAMERON LA PUBLIC
0428 PM HAIL CHARENTON 29.87N 91.54W
06/06/2011 E1.00 INCH ST. MARY LA PUBLIC
0429 PM HAIL GRAND LAKE 30.03N 93.27W
06/06/2011 E1.75 INCH CAMERON LA PUBLIC
REPORTED NEAR CALCAM LINE ROAD.
0435 PM HAIL 2 NE GRAND LAKE 30.05N 93.25W
06/06/2011 E1.00 INCH CAMERON LA PUBLIC
0448 PM TSTM WND GST HACKBERRY 29.97N 93.43W
06/06/2011 E0.00 MPH CAMERON LA PUBLIC
50 MPH WIND GUST ESTIMATED IN HACKBERRY.
0448 PM TSTM WND GST HACKBERRY 29.97N 93.43W
06/06/2011 E50.00 MPH CAMERON LA PUBLIC
50 MPH WIND GUST ESTIMATED AT HACKBERRY.
0451 PM HAIL ST. MARTINVILLE 30.12N 91.83W
06/06/2011 E1.75 INCH ST. MARTIN LA PUBLIC
0453 PM HAIL BROUSSARD 30.15N 91.97W
06/06/2011 E0.88 INCH LAFAYETTE LA PUBLIC
0504 PM HAIL LAFAYETTE 30.22N 92.03W
06/06/2011 E0.75 INCH LAFAYETTE LA PUBLIC
REPORTED OFF OF MOSS STREET.
0510 PM HAIL NEDERLAND 29.97N 94.00W
06/06/2011 E0.75 INCH JEFFERSON TX PUBLIC
&&
JRUALocal storm report, Jun 6, 5:16 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
516 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL CARENCRO 30.31N 92.04W
06/06/2011 E1.75 INCH LAFAYETTE LA BROADCAST MEDIA
&&
JRUAThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 10:08 PM CDT | Special Weather Statement | LCH | Acadia | 67 min |
| Jun 5, 10:18 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Vermilion | 57 min |
| Jun 5, 11:17 PM CDT | Special Weather Statement | LCH | Acadia, Vermilion | 58 min |
| Jun 5, 11:37 PM CDT | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 53 min |
| Jun 5, 11:48 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Jefferson Davis | 27 min |
| Jun 5, 11:51 PM CDT | Special Marine Warning | LCH | 114 min | |
| Jun 6, 1:18 AM CDT | Special Marine Warning | LCH | 57 min | |
| Jun 6, 2:03 PM CDT | Special Weather Statement | LCH | Calcasieu | 57 min |
| Jun 6, 2:21 PM CDT | Special Weather Statement | LCH | Vermilion | 54 min |
| Jun 6, 2:25 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 65 min |
| Jun 6, 2:53 PM CDT | Areal Flood Advisory | LCH | Vermilion | 52 min |
| Jun 6, 3:07 PM CDT | Areal Flood Advisory | LCH | Vermilion | 38 min |
| Jun 6, 3:08 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 52 min |
| Jun 6, 3:27 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 63 min |
| Jun 6, 3:32 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 58 min |
| Jun 6, 3:38 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 67 min |
| Jun 6, 3:43 PM CDT | Special Marine Warning | LCH | 62 min | |
| Jun 6, 3:48 PM CDT | Severe Thunderstorm Warning | LCH | St. Mary | 57 min |
| Jun 6, 3:58 PM CDT | Severe Thunderstorm Warning | LCH | Cameron | 38 min |
| Jun 6, 4:12 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, St. Mary | 63 min |
| Jun 6, 4:27 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 45 min |
| Jun 6, 4:33 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 36 min |
| Jun 6, 4:38 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 27 min |
| Jun 6, 4:44 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 61 min |
| Jun 6, 4:46 PM CDT | Special Marine Warning | LCH | 59 min | |
| Jun 6, 4:48 PM CDT | Special Marine Warning | LCH | 57 min | |
| Jun 6, 4:53 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Vermilion | 39 min |
| Jun 6, 4:57 PM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Martin | 33 min |
| Jun 6, 5:00 PM CDT | Special Marine Warning | LCH | 60 min | |
| Jun 6, 5:10 PM CDT | Areal Flood Advisory | LCH | Lafayette, Saint Martin | 110 min |
| Jun 6, 5:15 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 41 min |
| Jun 6, 5:23 PM CDT | Special Marine Warning | LCH | 52 min | |
| Jun 6, 5:27 PM CDT | Special Marine Warning | LCH | 63 min | |
| Jun 6, 5:41 PM CDT | Severe Thunderstorm Warning | LCH | Cameron | 34 min |
| Jun 6, 5:45 PM CDT | Special Weather Statement | LCH | Acadia | 45 min |
| Jun 6, 5:48 PM CDT | Special Weather Statement | LCH | Lafayette | 57 min |
| Jun 6, 6:16 PM CDT | Special Marine Warning | LCH | 59 min | |
| Jun 6, 6:29 PM CDT | Special Weather Statement | LCH | Acadia | 61 min |
| Jun 6, 6:32 PM CDT | Special Marine Warning | LCH | 58 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.